MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 7B 132.5DG 90MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 7B 132.5DG 90MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF607B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to a periprosthetic fracture could not be confirmed, since the device was not returned for evaluation and no other additional information will be made available by the uk registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.  please note, that reports received from the uk registry are not published reports and therefore web link is not available.H3 other text : device disposition unknown.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6)2012 ¿ (b)(6) 2022.During the review of the report, it was identified that on (b)(6) 2020 a patient required revision surgery due to periprosthetic fracture, which was not previously reported to the manufacturer.Revision procedure type: single stage revision.
 
Additional Manufacturer Narrative
Please note correction to (lot/serial no.) the reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number were not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on 09-oct-2020 a patient required revision surgery due to periprosthetic fracture, which was not previously reported to the manufacturer.Revision procedure type: single stage revision.

Brand Name
TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 7B 132.5DG 90MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18111881
Report Number3000931034-2023-00426
Device Sequence Number7710173
Product Code KWS
UDI-Device Identifier03700434021509
UDI-Public03700434021509
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF607B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/23/2023
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale